# SDR 95ZZZX3497

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48340
- Make and model: Cessna 152
- Aircraft serial: 15283326
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: DMELT61
- Condition: Corroded
- Location: Case
- Part time: 7,748 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE INSPECTION PER FAR91.207D, AN INSPECTION OF THE CASE REVEALED A CORRODED AREA AT THE END OF THE BATTERY SECTION.  THIS CORROSION HAD EATEN ALMOST COMPLETELY THROUGH THE CASE.
